Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6185

Title: Over het nut van onregelmatigheid in taal
Authors: MOONEN, Erik
Issue Date: 2002
Citation: Tabu: bulletin voor taalwetenschap, 32(1/2). p. 52-62
URI: http://hdl.handle.net/1942/6185
ISSN: 0165-9200
Category: A1
Type: Journal Contribution
Validation: vabb, 2010
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.